I was just wondering if any of you have experienced any side effects whilst on carbimazole?
I started taking 20 mg on Saturday and within an hour I was doubled up with really bad tummy pains.
Everyday since this, the same has happened. It's agony and with already having chronic pelvic pain it's not making life much easier!!
It's quite hard for me to describe but I would say it's a sharp colicky type pain, as if I had an upset tummy, but I don't, it's just the pain. It's even worse if I eat, which is hard to bare.
It sometimes eases off in the day but not today. Im already dreading the dose tomorrow.
I rang the consultants secretary today and they said they don't thinks it's the carbimazole, and to take it after I've eaten-which I do, but it must be the meds because it's so soon after taking it that it must be!
Was just curious to see if any of you have had this and what you did to help?!